# SDR AALA202110185251

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737-8
- Aircraft serial: 44448
- Aircraft time: 5,090 hours, 2,006 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR STUCK IN CLOSED POSITION. UNLOCKED DOOR IAW CMM 25-40-61.
